Symmetry Classification for Jackson Integrals Associated with the Root System BCn
Author: Ito, M.
Source: Compositio Mathematica, Volume 136, Number 2, April 2003 , pp. 209-216(8)
The Jackson integrals associated with the non-reduced root system are defined as multiple sums which are generalization of the Bailey's very-well-poised 66 sum. They are classified by the number of their parameters when they can be expressed as a product of the Jacobi elliptic theta functions. The sums which appear in the classification list coincide with those investigated individually by Gustafson and van Diejen.
Document Type: Research Article
Affiliations: Graduate School of Mathematics, Nagoya University, Chikusa-ku, Nagoya 464-8602, Japan. e-mail: firstname.lastname@example.org
Publication date: April 1, 2003